# SDR SWAA2023040422769

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 16,213 hours, 8,104 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR - CRACK; #2 ENGINE PYLON AFT STRUT SUPPORT FAIRING ASSY<[01] REMOVED TRAILING EDGE FITTING;[02] REMOVED AND REPLACED AFT. END STRUT FARING SEGMENT PER SRM 51-20-02.;[03] CORRECTIVE ACTION STEP 2. IT SHOULD BE:  REMOVED AND REPLACED AFT. END STRUT FARING SEGMENT PER SRM 51-40-02. APPLIED SURFACE FINISH PER AMM 51-21-99;[04] C/W
